# SDR SWIA20241203009

- Difficulty date: October 9, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL CORROSION ON MATING SURFACES INSIDE AUXILIARY SPAR SECTION BEHIND PANEL 642AZ.     (C-CHECK RO 11/30/2024)    REMOVED CORRODED AND INSTALLED NEW RETAINING ANGLE PN CC670-10338-2 FOR PANEL 642AZ AT R/H WING AUX SPAR PER CRJ700 SRM TASK 51-42-21-001-001-A01 REF. BOMBARDIER DWG. CC670-10320 REV. -F. LEAK CHECK PASSED. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.
